# SDR USAA060859

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- Aircraft time: 66,542 hours, 66,542 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT EXTERNAL SKIN, PPSTA 174.3 TO 185.35.  INSTALLED REPAIR DOUBLER TO NR 1 ENGINE, PYLON PER EA 97775 AND 97726, DEFECT SIZE: 6" BY 6".
